# SDR DALA2023052604196

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 73,801 hours, 27,952 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 A.D, A.A.: LOOSE FASTENERS NO. 2 BY CRACKED PAINT ALL THE WAY AROUND THE FASTENER HEAD AT RH WING UPPER SKIN DRAG FITTING. (IN REF AMDS). CORRECTIVE ACTION: SUMMARY OF NRC 00172: FASTENER NO.2 BY CRACKED PAINT ALL THE WAY AROUND THE FASTENER HEAD AT RH WING UPPER SKIN DRAG FITTING WAS REPLACED PER PRI 608884-14 REV 1 PART D STEP 2 AND ERA 608884- 14AD REV ORIGINAL SECCION I. (2781446)
